# SDR AALA20121107016

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 86,294 hours, 13,530 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER TORQUE BOX SKIN CRACKED AT GENERATOR FEEDER CABLE PASS THROUGH, OUTBOARD AFT NUT PLATE.  INSTALLED DOUBLER REPAIR PER AARD 54-52-01.
